# SDR HEEA072567

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 8,400 hours
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: BR38961
- Condition: Malfunctioned
- Location: Engine
- Part time: 8,138 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 SLOW TO RECOVER AFTER POWER CHANGES. GOVERNOR RESPONDED POORLY ON TEST BENCH.  SLOPE RESPONDED SLOWLY.  CLEANED INTERIOR AND UNIT TESTED OK.
